Archived

This topic is now archived and is closed to further replies.

Starting Accutane 14-Year-Old Boy

27 posts in this topic

My 14 year old son is going into his 3rd month at 40 mg 2x day. He started suffering joint pain in his knees about 3 weeks ago and Dr said to take ibuprofen prior to practice and games (soccer player) and that has helped. We are not increasing his dose this month due to being in the middle of his season. Other than knee pain the only other side effect he is experiencing is the dry lips. We were told to buy Dr Dans lip balm and it literally started working overnight. It has 1% hydrocortisone so the swelling in his lips went down immediately. The only thing we are really having a big problem with is the redness! Does anyone have any suggestions to help with the redness? I did buy him some bio oil but that just seems to help with the dryness. Any help would be appreciated!

Share this post


Link to post
Share on other sites

I have the same problem. Im also on accutane. Unfortunately your Face looks more red while being on accutane.. Make sure though that ur son applies sunscreen the sunny days.

Red marks really sucks and i can tell this from my own experience.. Hang in. I've read that A lot of users are struggling with red marks on accutane, Then afterwards, Maybe 2 months off accutane, their red marks are gone 100 %. That's A positive thought!

I wish ur son and u good luck :)


- Accutane start: 13 November 2013wub.png -

Weight: 70 kg - Cumulative dose: 148 mg/kg

Month 0-1 - 40mg

Month 1-2 - 40mg

Month 2-2½ - 40 mg

Month 2½-3 - 80mg

Month 3-4 -80 mg

Month 4-5 - 80 mg

Month 5-5½ - 80 mg

Clear of acne - but still struggling with red marks/scars :)

Smile!biggrin.png


Share this post


Link to post
Share on other sites